# SDR A8ZR20180829008

- Difficulty date: May 22, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 37,014 hours, 49,615 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED A SKIN REPLACEMENT AND SPLICE 10.8 INCH X 1.70 INCH ON THE RT ELEVATOR SPRING TAB UPPER SURFACE, 2.5 INCHES INBD OF HINGE NR 2,  2.8 INCHES FWD OF THE T/E IAW RD 8-55-037, ISSUE 6.
